You might be allergic to that strain of antibiotics. I'm allergic to the penicillin family and I get the same symptoms as you have mentioned here.
Definitely stop taking it. Contact your gp and let them know all your symptoms. If you see a rash anywhere try to get a picture of it and see your gp.
No, not all antibiotics will do this to you. It has nothing to do with our lupus. Just a medication allergy. Very common. Your doctor can prescribe an antibiotic in a totally different family.
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in,to be content. Phillipians 4:11-13
34 years old. Diagnosed with Lupus in 2000. Fibromyalgia, Anti-phospholipid syndrome(APS)(stroke, 2002), Sjogren's, Raynaud's, Libman Sach's Endocarditis, vasculitis, sacroiliitis, arthritis (neck), anxiety. Prednisone, Imuran, Coumadin, Clobazam, Amitriptyline, Didrocal, Cozaar, Zoloft, Neurontin, calcium, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus
Moderator for the Lupus and Fibromyalgia forums